PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Optimal $\mathcal {L}_{2}$ discrepancy bounds for higher order digital sequences over the finite field $\mathbb {F}_{2}$

Volume 162 / 2014

Josef Dick, Friedrich Pillichshammer Acta Arithmetica 162 (2014), 65-99 MSC: Primary 11K38; Secondary 11K06, 11K45, 65C05. DOI: 10.4064/aa162-1-4

Authors

  • Josef DickSchool of Mathematics and Statistics
    The University of New South Wales
    Sydney, NSW 2052, Australia
    e-mail
  • Friedrich PillichshammerInstitut für Finanzmathematik
    Johannes Kepler Universität Linz
    Altenbergerstraße 69
    A-4040 Linz, Austria
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image